# SDR USAA2014090800006

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 36,562 hours, 24,700 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AUTO FLIGHT RUDDER TRIM SYS INOPERATIVE AFTER TAKEOFF.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  REPLACED RUDDER TRIM RESET PUSH BUTTON SWITCH IAW AMM 22-62-12-400-001-A.
